Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Lumps on the forehead,feeling of dizziness and extreme pain

i recently have been having lumps appear on my forehead but more towards my temple.These do hurt to touch them and they seem to disappear overnight or after a day or two,also the last couple of times they appeared i felt dizzy,faint,and extreme pain .I m just wondering if this is serious,and if i should go to the Doctor or hospital to have my head checked out...
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  317
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum. you problem appears to be UTRICARIA. but it usually have lot of itching.
but it is the only thing which ends by self with out any treatment.
as you said it is occuring frequently , i advise you to consult a physician for diagnosis of the cause. &treatment. the cause may be foods like sea foods, brinjal, face powder, hand kerchief, pollen , or flowers.
i advise you to avoid the above foods. & other things. rest of the foods have an eye when you are getting it after taking what foods. dont worry you will be fine.
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor